# SDR SWAA032691

- Difficulty date: December 9, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C26602
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 CHECK, FOUND NR 6 SLAT TRAILING EDGE DELAMINATED AT INBOARD END.  REPAIRED PER SRM.  (M)
